Injectivity of the Parikh matrix mappings revisited

From FSL
Jump to: navigation, search

Injectivity of the Parikh matrix mappings revisited
Virgil Nicolae Șerbănuță and Traian Florin Serbanuta
Fundamenta Informaticae, Volume 73(1-2), pp. 265-283. 2006
Abstract. We deal with the notion of M-unambiguity [5] in connection with the Parikh matrix mapping introduced by Mateescu and others in [7]. M-unambiguity is studied both in terms of words and matrices and several sufficient criteria for M-unambiguity are provided in both cases, nontrivially generalizing the criteria based on the \gamma-property introduced by Salomaa in [15]. Also, the notion of M-unambiguity with respect to a word is defined in connection with the extended Parikh matrix morphism [16] and some of the M-unambiguity criteria are lifted from the classical setting to the extended one.
This paper is an revised and extended version of [17].
PDF, IOSPRESS, BIB

Personal tools
Namespaces

Variants
Actions
Navigation